# SDR EVCA201702261

- Difficulty date: February 26, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N89AE
- Make and model: Bell 206L-1
- Aircraft serial: 45433
- Aircraft time: 31,112 hours, 63,720 cycles
- Engine: Allsn 250C30P
- Engine time: 15,762 hours, 29,544 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23030910
- Part serial: 26036
- Condition: Cracked
- Location: Engine
- Component: Engine, Rroyce, M250C30P
- Component part number: 23004545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER COMBUSTION CASE FOUND TO BE CRACKED WHILE PERFORMING CEB 72-3303
